# SDR KBM2004F00013

- Difficulty date: November 26, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 2,998 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Worn
- Location: T/R Driveshaft
- Part time: 1,166 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL DRIVE SHAFT NR 5 BEARING, WORN.  REMOVED AND REPLACED WITH NEW. (K)
